# SDR CALA2021030800275

- Difficulty date: March 8, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 97,651 hours, 23,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M731 INOP. REPLACED BATTERY PACK AS PER AMM 33-51-07-902-001. OPS CHECKS GOOD.
